Muscle spasms. I need help! I don't know what to do?
- 16 Feb 2012 by Anonymous
- 20 March 2012
- migraine, headache, anxiety, muscle spasm, vertigo, fibromyalgia, generalized anxiety disorder, sciatica, muscle
Hi, I'm new here. I sufffer from fibromyalgia, sciatica, anxiety disorder, migraine headaches and depressson; vertigo... for the past 2-3 months I have been experiencing this muscle spasms to excruiating pain running down my left leg calfs. I get t that tears in my eyes it hurts. Whenici I have a spasm I immediately flop onto the couch or where ever is closer.
I'm currently on Lyrica, Ttramadol, Flexeril, and Toradol; but I'm still in pain. What is causing this? My family doctor has ordered blood, C-scans, x-rays ordered ultrasound to makle sure that my blood is flowing alright. Everything came back normal. I have a appt with my family doctor tomorrow hopefully he'll find something.
Your leg pain is new - I also suffer from severe leg pain so much so that I would rather have migraine. My pain specialist recommeded Baclofen 10mg
4 x daily when needed.
It is really only a muscle relaxer but deeply penetrates the muscle to the bone. When I was much younger I was hospitalized with meningitis while
hospitalized I contracted polio.
I went 48 years enduring this pain until talking to my pain specialist who was the only one caring enough to prescribe.
I've also found when in bed toss another pillow down around your feet to ellevate your legs.
Hi Bondie, I get these too during the night, & my feet & toes too. I take 1000mg of Vitamin C & it works! If I forget to take , they come right back. I have suggested this to another member & yesterday he said it works! Give it a try. If you already take that much, take some more like 2000mg. It can't hurt you at all. Your body will get rid of any excess that you may take. It is a wonder treatment for leg muscle spasm & cramps... Mary
I am experiencing horrible muscle spasms too, also what feels like I'm being shocked in my legs. Hope you find out what helps!
Mary: I take 250 mg of Magnesium and 99 mg of Potassium (from 595 Potassium Gluconate). Then I take Fish-Oil Omega 3, Vitamin D (Vitamin D deficiency), B Complex. I get vitamin C through B-Complex. Should I take vitamin C alone?
I'll look for your response and/or other members here.
Last night I noticed that my left leg calf and foot were swollen. I go through this from time to. Could this a blood clot retenting water? (sorry about the spelling.)
I think if you have a clot you would have warmth in your calf, pain and and some swelling. If you think you might have a clot this is nothing to mess with, it can travel and cause you alot of damage. The ultrasound would also have shown a clot. Edema is on the other hand swelling and can effect the foot and lower leg, is it only the one leg? If it is only one leg that also a problem, because it may mean your circulation isn't what it should be. Do you have a blood pressure problem? If you put your feet up, does it go down. If it does it may be just edema. Anyway please seek medical help if there is warmth in your calf or you experience shortness of breath. It sounds like you are having a really rough time.
The feeling of being shocked is not a cramp or spasm. A nerve damage is doing this doing this? lt feels like someone touched me with a 220 volt live wire, the muscle gets hard as a rock left calf gets real tight.
It feels like a numb sensation and painful of the touch. They are horrible!
I take Flexeral and Ultram for the spasms, of course, days like this nothing works. The shock sensation that I have been going through the pain is located under my knee then runs down to my foot.
Thank you for the help.
I finally made it to the doctor I couldn't get in until yesterday. He examined me left foot he could see right he poor circulation. He mentioned about nerve damaged and Edema. I looked up information about this condition and it scares me.
My doctor wrote me a script for Microzide (water pill.) I alreatdy took the first dose morning. I'm wonderin how long it takes until the swelling subsildes?
The doctor wants me to take the meds everyday. I mean with the meds?
Sorry about the typos.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2009 • 4 answers
Posted 26 Dec 2010 • 1 answer
Posted 5 Feb 2013 • 1 answer
Posted 20 Nov 2013 • 1 answer
Posted 25 Nov 2016 • 1 answer